T Nation

Hair Loss While Taking Arimidex?

Is it normal to experience hair loss when taking armimidex? my hair seems alot thinner than it was when i stating taking 2 weeks ago. Is that hair able to come back after i stop taking?

[quote]fentanyl36 wrote:
Is it normal to experience hair loss when taking arimidex? my hair seems a lot thinner than it was when i stating taking 2 weeks ago. Is that hair able to come back after i stop taking?[/quote]

Hair loss is an uncommon side effect for female breast cancer patients, taking 1mg or more per day. Thought to be from the loss of estrogen. In your case, this could be from lower estrogen. You are taking 1/th the dose. Many as your T picks up, that will help.

“Other types of cancer treatment including hormonal therapies: for example, tamoxifen or anastrozole (Arimidex?) can sometimes make your hair thinner or dry and brittle. Your doctor, specialist nurse or the nurses at Cancerbackup can let you know whether any treatment you are taking is likely to affect your hair.”

Found this: “Mild to moderate hair loss is considered a possible side effect of Arimidex & is noted in the package insert & in the online information from the drug company. Since arimidex inhibits aromatase, androgens are not converted to estrogens. Therefore, the amount of androgen in the system may cause some hair loss.” Again, in reference to cancer doses. And the concern in the quote was that [in a women] having less conversion to E would leave more androgens [T&DHT]. But you are low on those and that is exactly the outcome that you are after.

Your hair problem might be low hormones, not too much. When my wife was on 10mg of Lipitor, her cholesterol went down to 160 and her hormones and sex drive were a mess. She complained about hair loss that she saw in her hair brush and the shower floor. She stopped the lipitor and all of those problems went away. So it seems that a drop in E can affect hair in women. Don’t see drug side effects listed for men.

So whatever the truth is, there are always those that react differently. So what you see is what you get.

Are you using 1mg/wk, or more?

im taking 8 drops EOD and 10 on EOD of the weekend. is this too much?

[quote]fentanyl36 wrote:
im taking 8 drops EOD and 10 on EOD of the weekend. is this too much?[/quote]

Nope thats perfect, exactly 1 mg per week and split up perfectly.

i bought anastrozole from a friends guy and i dont know how many mg to ml there are. is there a standard? its in a 10mL vial and its injectable. i use it but i dont wunna take too much or too little and waste it.

[quote]daveybaby wrote:
i bought anastrozole from a friends guy and i dont know how many mg to ml there are. is there a standard? its in a 10mL vial and its injectable. i use it but i dont wunna take too much or too little and waste it.[/quote]

What does the vial have printed on it?
It is an oral drug. I have no idea why it would be in an injectable format.

Formestane is an injectable steroidal aromatase inhibitor, perhaps you have that.

well its clear and rather oily and on the label it says…

     Liquid Anastrozole
        USP 24 Grade
Research Only- Not For Humans

that is exactly how it is on the label.

Anastrozole is a research chemical and I believe it is made by Chem One Research (at least they offer it).

According to their web site it is 1MG per ML, and I would not recommend injecting it. Their web site says it is not for injecting.

but i thought anastrozole was the chemical name for arimidex?

[quote]daveybaby wrote:
but i thought anastrozole was the chemical name for arimidex?[/quote]

true

so then is it still bad to inject?